# SDR SIMA20201230001

- Difficulty date: December 30, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 37,750 hours, 32,302 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTS RELATED TO EMERGENCY LIGHT BATTERY NR 1 INOPERABLE.  C/A: R & R NR 1 EMERGENCY BATTERY AND CHARGER ASSEMBLY, IAW ENVOY W/C 33-700-19.  OPERATIONS CHECK GOOD.
